Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Differential equations with limit-periodic forcings
HTML articles powered by AMS MathViewer

by Ana I. Alonso, Rafael Obaya and Rafael Ortega PDF
Proc. Amer. Math. Soc. 131 (2003), 851-857 Request permission

Abstract:

The present paper is concerned with scalar differential equations of first order which are limit periodic in the independent variable. Some tools provided by the theories of exponential dichotomies and periodic differential equations are applied to prove that, in a generic sense, the existence of a bounded solution implies the existence of a limit periodic solution.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34C11, 35B15
  • Retrieve articles in all journals with MSC (2000): 34C11, 35B15
Additional Information
  • Ana I. Alonso
  • Affiliation: E.T.S.I.I. Departamento de Matemática Aplicada a la Ingeniería, Paseo del Cauce s/n, 47011 Universidad de Valladolid, Spain
  • Email: anaalo@wmatem.eis.uva.es
  • Rafael Obaya
  • Affiliation: E.T.S.I.I. Departamento de Matemática Aplicada a la Ingeniería, Paseo del Cauce s/n, 47011 Universidad de Valladolid, Spain
  • Email: rafoba@wmatem.eis.uva.es
  • Rafael Ortega
  • Affiliation: Departamento de Matemática Aplicada, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain
  • Email: rortega@ugr.es
  • Received by editor(s): October 16, 2001
  • Published electronically: July 25, 2002
  • Additional Notes: The first and second authors were partially supported by C.I.C.Y.T. under project PB98-0359 and by Junta de Castilla y León and European community under project VA19/00B. The third author was partially supported by DGES PB98-1294 (Spain)
  • Communicated by: Carmen C. Chicone
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 851-857
  • MSC (2000): Primary 34C11; Secondary 35B15
  • DOI: https://doi.org/10.1090/S0002-9939-02-06692-3
  • MathSciNet review: 1937423